Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 11, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jul 11, 2012, 5:45 PM MDT for Natrona County, Wyoming. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2012, 5:45 PM MDT (23:45 UTC)
- Expired
- Jul 11, 2012, 6:15 PM MDT
- In force
- 30 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Natrona County, WY
The radar
The Riverton/Lander radar (KRIW), 180 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 11.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3038 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
087
WUUS55 KRIW 112345
SVRRIW
WYC025-120015-
/O.NEW.KRIW.SV.W.0011.120711T2345Z-120712T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
545 PM MDT WED JUL 11 2012
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL NATRONA COUNTY IN CENTRAL WYOMING...
* UNTIL 615 PM MDT
* AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 65 MPH. THIS STORM WAS LOCATED NEAR PARADISE VALLEY...OR 5
MILES WEST OF CASPER...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CASPER...JCT I25 AND HWY 20 AND I25 EXIT 191 AROUND 550 PM MDT.
HOGADON SKI AREA AROUND 555 PM MDT.
EVANSVILLE AROUND 600 PM MDT.
I25 EXIT 182 AND EDNESS K WILKINS STATE PARK AROUND 605 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CENTRAL
WYOMING FAIRGROUNDS AND EASTRIDGE MALL.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND
194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4279 10654 4296 10648 4290 10607 4286 10606
4267 10607
TIME...MOT...LOC 2345Z 285DEG 24KT 4285 10639
WIND...HAIL 60MPH <.75IN
$$
MEUNIER2 follow-up statements
598
WWUS55 KRIW 112353
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
553 PM MDT WED JUL 11 2012
WYC025-120015-
/O.CON.KRIW.SV.W.0011.000000T0000Z-120712T0015Z/
NATRONA WY-
553 PM MDT WED JUL 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
NATRONA COUNTY UNTIL 615 PM MDT...
AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED NEAR CASPER...MOVING EAST AT 30
MPH.
IN ADDITION...AT 540 PM A 68 MPH WIND GUST WAS REPORTED AT THE
NATRONA COUNTY AIRPORT WITH THIS STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
I25 EXIT 182 AROUND 600 PM MDT.
EDNESS K WILKINS STATE PARK AROUND 605 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND
191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4278 10641 4294 10632 4290 10607 4286 10606
4267 10607
TIME...MOT...LOC 2352Z 280DEG 27KT 4283 10630
WIND...HAIL 70MPH <.75IN
$$
MEUNIER771
WWUS55 KRIW 120008
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
608 PM MDT WED JUL 11 2012
WYC025-120018-
/O.EXP.KRIW.SV.W.0011.000000T0000Z-120712T0015Z/
NATRONA WY-
608 PM MDT WED JUL 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NATRONA COUNTY
WILL EXPIRE AT 615 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER GUSTY WINDS OF 40 TO 50 MPH ARE STILL
POSSIBLE FROM WEAKER STORMS IN THE AREA.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4278 10641 4294 10632 4290 10607 4286 10606
4267 10607
TIME...MOT...LOC 0008Z 280DEG 27KT 4281 10614
$$
MEUNIERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 5:10 PM MDT, 35 minutes earlier.
Area forecast discussion, Jul 11, 5:10 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE RIVERTON WY 510 PM MDT WED JUL 11 2012 .SHORT TERM...TONIGHT THROUGH SATURDAY AN UPPER LEVEL HIGH CENTER REMAINS IN PLACE OVER THE GREAT BASIN NEAR THE UT/NV BORDER. A WEAK SHORTWAVE THAT WAS OVER EASTERN ID THIS MORNING...HAS KICKED OFF A LINE OF SHOWERS AND THUNDERSTORMS EARLY THIS AFTERNOON AS IT CROSSED INTO WESTERN WY. THIS LINE CONTINUES PROGRESS EASTWARD...GENERATING FREQUENT LIGHTNING STRIKES AND WETTING RAINS. ISOLATED WIND GUSTS AROUND 60 MPH HAVE OCCURRED AS WELL. CAPE VALUES ARE SOMEWHAT MEAGER WITH 300-600 J/KG...WITH THE HIGHER VALUES OCCURRING ACROSS WESTERN AND NORTHERN PORTIONS OF THE STATE. INVERTED V SOUNDINGS REMAIN WITH MID LEVEL LAPSE RATES OF 8-9 C/KM...BACKED UP BY 40 TO 50 DEGREE TEMPERATURE DEWPOINT SPREADS. DAMAGING WIND GUSTS AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS FROM THESE STORMS. BY THURSDAY...ATMOSPHERE BECOMES A BIT MORE STABLE...THERE DOES NOT APPEAR TO BE ANY SHORTWAVES OR OTHER MEANS TO PRODUCE ENOUGH LIFT FOR THUNDERSTORMS. HAVE KEPT POPS CONFINED TO THE WESTERN AND NORTHERN MOUNTAINS AT THIS TIME. BY FRIDAY...THE PATTERN BECOMES UNSETTLED ONCE AGAIN AS ANOTHER SHORTWAVE IMPULSE ROTATES AROUND THE HIGH INTO WESTERN AND SOUTHERN WYOMING. THE HIGH CENTER WILL SHIFT EASTWARD INTO WESTERN CO...ALLOWING FOR THE MONSOONAL MOISTURE TO SURGE BACK INTO THE AREA. CONDITIONS COULD BECOME MORE DYNAMIC...PRODUCING DECENT SHEAR AND THUS STRONGER STORMS ACROSS MAINLY WESTERN PORTIONS. THIS ACTIVITY WILL LINGER INTO SATURDAY...BECOMING MORE WIDESPREAD ACROSS THE CWA. DUE TO THE INCREASING PWATS WITH THIS MONSOONAL SURGE...INCREASED QPF WITH THE THUNDERSTORMS. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY NIGHT GIVEN ONGOING CONVECTION AND THE POSSIBLE WATCH ISSUANCE FOR A PORTION OF THE CWA...WE DIDNT MAKE A LOT OF CHANGES TO THE LONG RANGE FORECAST. IT STILL LOOKS FAIRLY ACTIVE FOR SATURDAY NIGHT WITH HIGH PWATS ACROSS MUCH OF THE AREA INTO THE EVENING HOURS. MODELS CONTINUE TO DIFFER ON THE COVERAGE OF THE CONVECTION FOR SUNDAY WITH THE GFS BEING A BIT WETTER THAN THE EUROPEAN. BOTH MODELS SHOW THE BEST MOISTURE ACROSS WESTERN PORTIONS OF THE CWA SO WE KEPT CHANCE POPS IN THAT AREA. EAST OF THE DIVIDE ACTIVITY LOOKS A BIT MORE ISOLATED BUT WE KEPT AT LEAST SLIGHT POPS IN MOST AREAS. THIS TREND LOOKS TO CONTINUE INTO THE FIRST PART OF NEXT WEEK AS WELL. TEMPERATURES WILL REMAIN HOT THROUGH SUNDAY AND INTO MONDAY. THERE COULD BE A SLIGHT COOLING TREND BY TUESDAY OR WEDNESDAY BUT DETAILS ARE STILL SKETCHY AT THIS POINT. && .AVIATION.../00Z ISSUANCE/ SCATTERED CONVECTION WITH STRONG OUTFLOW WINDS WILL CONTINUE INTO THE EVENING HOURS UNTIL AROUND 3Z. THE MAIN HAZARD WITH THESE STORMS WILL BE STRONG ERRATIC OUTFLOW WIND GUSTS 40-50KTS...ESPECIALLY ALONG AND EAST OF A LINE FROM KCOD TO KRIW TO KRKS. CONVECTIVE OUTFLOWS WILL DOMINATE INTO THE EVENING WITH LIGHT WINDS EXPECTED AFTER 3Z. LARGELY VFR CONDITIONS ARE EXPECTED FROM LATE THIS EVENING INTO MOST OF THURSDAY WITH ANY ISOLATED AFTERNOON CONVECTION EXPECTED TO REMAIN AWAY FROM TAF SITES. && .FIRE WEATHER... A RED FLAG WARNING REMAINS IN EFFECT THROUGH TONIGHT FOR DRY THUNDERSTORMS ACROSS THE STATE. THUNDERSTORM ACTIVITY HAS QUICKLY DIMINISHED ACROSS WESTERN AND NORTHERN PORTIONS. THE MAIN LINE OF STORMS WILL EXIT THE CWA IN THE NEXT 2 TO 3 HOURS. THUNDERSTORMS ABOVE 8500 FEET WILL BE MIXED WET AND DRY WITH RAINFALL OF UP TO ONE HALF OF AN INCH POSSIBLE. WITH THE THREAT OF DRY LIGHTNING... CRITICALLY DRY FUELS... LOW HUMIDITY...AND SOME GUSTY WIND. THIS WILL MAINLY AFFECT SOUTHERN PORTIONS THIS EVENING. ISOLATED STRIKES REMAIN POSSIBLE AS ADDITIONAL SHOWERS AND STORMS MOVE IN FROM THE WEST. PLEASE VIEW OUR FIRE WEATHER PRODUCTS FOR ADDITIONAL INFORMATION. THE RIDGE OF HIGH PRESSURE WILL CONTINUE TO LEAVE WARM TEMPERATURES...AND LOW DAYTIME HUMIDITY ACROSS THE AREA THOUGH MUCH OF THE WEEK. MONSOONAL MOISTURE WILL RETURN TO THE AREA BY THE WEEKEND...PROVIDING SOME RELIEF FOR THE AREA. && .RIW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT WYZ140-275>283-285>289-300-414>416. && SHORT TERM...LAVOIE LONG TERM...HATTINGS AVIATION...HATTINGS FIRE WEATHER...LAVOIE
Hazardous weather outlook, Jul 11, 5:00 AM MDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT WED JUL 11 2012 WYZ001>020-022>030-121200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT WED JUL 11 2012 ...RED FLAG WARNING IN EFFECT FOR DRY LIGHTNING AND LOW HUMIDITY THROUGH MIDNIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS OVER THE MOUNTAINS... MOVING INTO THE FOOTHILLS IN THE LATE AFTERNOON TO EARLY EVENING HOURS. SOME THUNDERSTORMS COULD PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WITH FREQUENT LIGHTNING AND VERY LITTLE RAIN. STRONG THUNDERSTORM WIND GUSTS COULD COME SUDDENLY...PLEASE SECURE LOOSE OBJECTS THAT MAY BE BLOWN AROUND BY THE WIND BEFORE THE STORMS HIT...AND USE CAUTION WHEN TRAVELLING WITH LIGHT TRAILERS OR IN HIGH PROFILE VEHICLES THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY...A SLIGHT CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS WITH GUSTY WINDS. FRIDAY...A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE REGION. SATURDAY AND SUNDAY...AN INCREASED CHANCE OF THUNDERSTORMS ACROSS THE AREA AS MONSOONAL MOISTURE SURGES NORTHWARD. MONDAY...A CHANCE OF MOUNTAIN THUNDERSTORMS CONTINUES WITH ISOLATED THUNDERSTORMS ELSEWHERE. TUESDAY...A CHANCE OF MOUNTAIN THUNDERSTORMS WITH ISOLATED LOWER ELEVATIONS THUNDERSTORMS...MAINLY ACROSS THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND DAMAGE AND ANY WIND GUSTS IN EXCESS OF 50 MPH. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jul 11, 4:28 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
428 PM MDT WED JUL 11 2012
WYZ011-112330-
SOUTHEAST JOHNSON COUNTY WY-
428 PM MDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY UNTIL
530 PM MDT...
AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF I25
MILE MARKER 270 TO I25 MILE MARKER 260 TO 5 MILES NORTHEAST OF HOLE
IN THE WALL...AND MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
THESE STORMS WILL BE NEAR...
I25 EXIT 249 AROUND 435 PM MDT.
I25 EXIT 246 AROUND 445 PM MDT.
STATE HWY 192 MILE MARKER 10 AROUND 505 PM MDT.
I25 MILE MARKER 240 AROUND 510 PM MDT.
FORT RENO HISTORICAL SITE AROUND 520 PM MDT.
STATE HWY 192 MILE MARKER 20 AND SUSSEX AROUND 530 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 237 AND
268.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4389 10604 4351 10607 4351 10621 4351 10686
4385 10668 4411 10651
TIME...MOT...LOC 2228Z 318DEG 14KT 4396 10647 4379 10659
4358 10671
MEUNIERLocal storm report, Jul 11, 4:40 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
440 PM MDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST HILAND 43.12N 107.35W
07/11/2012 M66 MPH NATRONA WY DEPT OF HIGHWAYS
&&
AEMSpecial weather statement, Jul 11, 5:03 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
503 PM MDT WED JUL 11 2012
WYZ011-020-022-112345-
CASPER MOUNTAIN WY-NATRONA COUNTY LOWER ELEVATIONS WY-SOUTHEAST
JOHNSON COUNTY WY-
503 PM MDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND
NORTHEASTERN NATRONA COUNTIES UNTIL 545 PM MDT...
AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
HOLE IN THE WALL TO GOLDENEYE RESERVOIR...AND MOVING EAST AT 30 MPH.
WIND GUSTS NEAR 55 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
U.S. HWY 20/26 MILE MARKER 20 AROUND 510 PM MDT.
I25 MILE MARKER 240 AROUND 515 PM MDT.
I25 EXIT 235 AROUND 520 PM MDT.
U.S. HWY 20/26 MILE MARKER 10...I25 EXIT 223 AND JCT I25 AND HWY 387
AROUND 525 PM MDT.
I25 EXIT 216 AND NATRONA COUNTY AIRPORT AROUND 530 PM MDT.
CENTRAL WYOMING FAIRGROUNDS...PARADISE VALLEY...MILLS...HOMA HILLS...
I25 EXIT 210 AND TEAPOT ROCK AROUND 535 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 177 AND
240.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4348 10607 4311 10606 4273 10612 4292 10684
4357 10672 4354 10601 4350 10601
TIME...MOT...LOC 2302Z 273DEG 25KT 4348 10661 4301 10670Local storm report, Jul 11, 5:08 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
508 PM MDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST HILAND 43.12N 107.35W
07/11/2012 M69 MPH NATRONA WY DEPT OF HIGHWAYS
&&
AEMLocal storm report, Jul 11, 5:24 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
524 PM MDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST 2 N GREEN MOUNTAIN 42.34N 107.57W
07/11/2012 M65 MPH FREMONT WY MESONET
&&
WOLCOTTLocal storm report, Jul 11, 5:28 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
528 PM MDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 4 WSW U.S. HWY 20/789 M 43.47N 108.23W
07/11/2012 M69 MPH HOT SPRINGS WY MESONET
&&
WOLCOTTThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 12:16 PM MDT | Special Weather Statement | RIW | 29 min | |
| Jul 11, 12:18 PM MDT | Special Weather Statement | RIW | Hot Springs | 27 min |
| Jul 11, 12:47 PM MDT | Special Weather Statement | RIW | Hot Springs | 28 min |
| Jul 11, 1:10 PM MDT | Special Weather Statement | RIW | Sublette | 50 min |
| Jul 11, 1:15 PM MDT | Special Weather Statement | RIW | Hot Springs | 45 min |
| Jul 11, 1:20 PM MDT | Special Weather Statement | RIW | Park | 40 min |
| Jul 11, 1:33 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jul 11, 1:48 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jul 11, 1:51 PM MDT | Special Weather Statement | RIW | Hot Springs | 24 min |
| Jul 11, 2:02 PM MDT | Special Weather Statement | RIW | Sublette | 43 min |
| Jul 11, 2:10 PM MDT | Special Weather Statement | RIW | Hot Springs | 50 min |
| Jul 11, 2:18 PM MDT | Special Weather Statement | RIW | Fremont | 42 min |
| Jul 11, 2:28 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs | 47 min |
| Jul 11, 2:50 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 40 min |
| Jul 11, 3:15 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs | 60 min |
| Jul 11, 3:19 PM MDT | Special Weather Statement | RIW | 56 min | |
| Jul 11, 3:26 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 34 min |
| Jul 11, 3:29 PM MDT | Special Weather Statement | RIW | Johnson | 61 min |
| Jul 11, 3:42 PM MDT | Special Weather Statement | RIW | Fremont | 48 min |
| Jul 11, 3:45 PM MDT | Special Weather Statement | RIW | Natrona | 45 min |
| Jul 11, 3:59 PM MDT | Special Weather Statement | RIW | Natrona | 46 min |
| Jul 11, 4:09 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs, Natrona, Washakie | 51 min |
| Jul 11, 4:28 PM MDT | Special Weather Statement | RIW | Johnson | 62 min |
| Jul 11, 5:03 PM MDT | Special Weather Statement | RIW | Natrona | 42 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.